# SDR DALA2023032002063

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 23,672 hours, 3,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 SEAT 33AB AISLE EMERGENCY LIGHT HANGING FROM SEAT. CORRECTIVE ACTION: R/R SEAT 33AB EMER LIGHT ASSY PER A330 AMM 33-51. (4074970)
